# SDR AALA972501

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1417D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11396
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4502343
- Condition: Defective
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, FOUND RIGHT WING LOWER FAIRING EMERGENCY LIGHT INOPERATIVE.  REPLACED RIGHT WING LOWER FAIRING EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
